# SDR 96ZZZX5692

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731747
- Condition: Cracked
- Location: T/R
- Part time: 536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT BLADE IS CRACKED AT BOLT HOLE.
